4 doctors weighed in:

The narcotic itch is driving me nuts but my post operative pain isnt low enough to stop taking the oxycodone...What can I do to lessen the itchies?

4 doctors weighed in
2 doctors agree

In brief: Allergy

You may be allergic to the pain med.
Even though some people can develop itching as some of these meds hasten histamine release. I would consult with your doc to find maybe an alternative to the oxycodone or consult him on the possibility of taking a antihistamine medication.

In brief: Allergy

You may be allergic to the pain med.
Even though some people can develop itching as some of these meds hasten histamine release. I would consult with your doc to find maybe an alternative to the oxycodone or consult him on the possibility of taking a antihistamine medication.
Dr. Josephine Ruiz-Healy
Dr. Josephine Ruiz-Healy
Thank
Dr. Orrin Ailloni-Charas
Anesthesiology

In brief: You can try

Benydryl. Also, maybe you can swap out some of the oxycodone for a non-narcotic pain med.

In brief: You can try

Benydryl. Also, maybe you can swap out some of the oxycodone for a non-narcotic pain med.
Dr. Orrin Ailloni-Charas
Dr. Orrin Ailloni-Charas
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
940K people helped
Continue
108,000 doctors available
Read more answers from doctors